# SDR AALA202310264663

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 2045
- Condition: Misaligned
- Location: Zone 100 - Fuse
- Part time: 57,187 hours, 35,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE SAFETY LOCK PIN CAN NOT BE INSTALLED ON THE RIGHT HAND OFF WING ESCAPE SLIDE AND INFLATION RESERVOIR ASSEMBLY DUE TO THE REGULATORY VALVE ASSEMBLY OF THE INFLATION RESERVOIR ASSEMBLY HOES ARE MISALIGNED HOLE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
